# SDR R61A201301210423

- Difficulty date: January 21, 2013
- Submitted: April 27, 2013
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 8,978 hours, 8,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103SP
- Condition: Corroded
- Location: Fuselage
- Part time: 8,978 hours, 8,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE LEFT OUTBOARD SEAT RAIL BETWEEN STATIONS X236.0 TO X564.5  MAINTENANCE REMOVED AND REPLACED THE LEFT OUTBOARD SEAT RAIL BETWEEN STATIONS X236.0 TO X564.5 IAW BOMBARDIER Q400 SRM 51-42-05, 51-42-15, 53-20-49, 51-42-06, 51-42-45 & 51-40-10.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
